# SDR SWAA2024090618060

- Difficulty date: July 27, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOC. ON HINGE WATER SERVICE DOOR 146AR AFT POSITION FUSELAGE EXTERIOR 2024-473017<[01] REPLACED HINGE WATER SERVICE DOOR 146AR AFT POSITION FUSELAGE EXTERIOR IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. CRACK LENGTH: 0.500?; TOOL USED CALIPER P/N: 500-752-20; S/N: B21034763; DUE DATE: 03/OCT/24.;[02] REPLACED HINGE WATER SERVICE DOOR 146AR AFT POSITION FUSELAGE EXTERIOR IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
